A sufficient condition for stability analysis of grey discrete-time systems with time delay

Wen-Jye Shyr, Chao Hsing Hsu

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

This study presents a stability analysis of grey discrete-time systems with time delay involving interval-based state matrices. A sufficient condition is derived to ensure the stability of grey discrete-time systems with time delay. Mathematical analysis reveals that the stability criterion of the proposed is less conservative than that of previous result. Examples are provided to illustrate the application of the result. The result of this study provides an additional option for the stability examination of the grey discreet-time systems.

Original languageEnglish
Pages (from-to)2139-2145
Number of pages7
JournalInternational Journal of Innovative Computing, Information and Control
Volume4
Issue number9
Publication statusPublished - 2008 Sep 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Software
  • Theoretical Computer Science
  • Information Systems
  • Computational Theory and Mathematics

Cite this